JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Haiyun Zhou    
    Email: luyao_846@163.com  

Department of Mathematics,
Shijiazhuang Mechanical Engineering College,
Shijiazhuang 050003,

    Research Areas :  
Other :  
    Articles: Strong Convergence Theorems for Iterative Schemes with Errors for Asymptotically Demicontractive Mappings in Arbitrary Real Normed Linear Spaces   Volume 3, Issue 5
    Existence and Global Attractivity of Periodic Solutions in $n$-Species Food-Chain System with Time Delays   Volume 4, Issue 5

      search [advanced search] copyright 2003 terms and conditions login